# SDR SWAA2013121623287

- Difficulty date: November 29, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 68,341 hours, 63,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C263108
- Part serial: 1164
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MID FLAP INBD TORQUE TUBE SUPPORT INBD FITTING FWD LOWER HOLE CRACKED.  R & R MID FLAP IAW MM.
